Random matrices and controllability of dynamical systems

John Leventides, Nikolaos Poulios, Costas Poulios

Research output: Contribution to journalArticleResearchpeer-review


We introduce the concept of ϵ-uncontrollability for random linear systems, i.e. linear systems in which the usual matrices have been replaced by random matrices. We also estimate the ε-uncontrollability in the case where the matrices come from the Gaussian orthogonal ensemble. Our proof utilizes tools from systems theory, probability theory and convex geometry.
Original languageEnglish
Pages (from-to)371-382
Number of pages12
JournalIMA Journal of Mathematical Control and Information
Issue number2
Publication statusPublished - 5 May 2021
Externally publishedYes

Cite this